How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrPsychologist Your Own Question
DrPsychologist, Doctor
Category: Mental Health
Satisfied Customers: 142
Experience:  I am a licensed psychologist with over 10 years of psychotherapy experience.
Type Your Mental Health Question Here...
DrPsychologist is online now
A new question is answered every 9 seconds

can axicalm cause fast heartbeat weakness and feeling nau

Customer Question

can axicalm cause fast heartbeat weakness and feeling naucia?

GP perscribed 2mg axicalm three times a day

Submitted: 3 years ago.
Category: Mental Health
Expert:  DrPsychologist replied 3 years ago.

DrPsychologist :

Look at the side effects

DrPsychologist :

It looks like this is normal, but since I am not a medical doctor - if you are feeling uncomfortable physically to the point where it becomes problematic

JACUSTOMER-lxx30wht- :

Well you should not be accepting money for that carry on or inviting people to submit questions that u are unable to answer. I would like my money back please as that's no answer

DrPsychologist :

I have asked that justanswer refund your money per your request

DrPsychologist :


Customer: replied 3 years ago.

I am not satisfied as you are not a doctor and so should make sure that NO ONE is asking you any medical questions, as you do not know the answers and have stated as you are not a no I am not satisfied. At this moment I am waiting on a doctor to call to check me out

Please do not take money under false pretences. Please return my monet thank you

Expert:  DrPsychologist replied 3 years ago.
I have asked that they refund you but the office won't be open until tomorrow morning. I will also alert them that you would benefit from having your question transferred to medical rather than mental health

Related Mental Health Questions